数学学院
+ 关注院系
导出
  • 排序
  • 显示
1. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

2. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

3. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

4. Numerical algorithm for two dimensional fractional Stokes’ first problem for a heated generalized second grade fluid with smooth and non-smooth solution SCOPUS

作者:Yang X.; Jiang X.

作者机构:[Yang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Computers and Mathematics with Applications,2019

资源类型:期刊论文

5. Temporal information gathering process for node ranking in time-varying networks SCOPUS SCIE

作者:Qu, Cunquan; Zhan, Xiuxiu; Wang, Guanghui; Wu, Jianliang; Zhang, Zi-ke

作者机构:[Qu, Cunquan; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250110, Shandong, Peoples R China.; [Zhan, Xiuxiu] Delft Univ Technol, Intelligent Syst, NL-2600 GA Delft, Netherlands.; [Zhang, Zi-ke] Hangzhou Normal Univ, Res Ctr Complex Sci, Hangzhou 311121, Zhejiang, Peoples R China.; [Zhang, Zi-ke] Minist Educ, Engn Res Ctr Mobile Hlth Management Syst, Hangzhou 311121, Zhejiang, Peoples R China.

来源:CHAOS,2019,Vol.29,Issue.3

资源类型:期刊论文

WOS:000462885300018

6. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

7. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

8. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

9. Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,45-66

资源类型:期刊论文

WOS:000457602000004

10. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

11. 人民币国际化:影响因素、现状及应对策略

作者:罗会涛

作者机构:[罗会涛]山东大学 数学学院,山东 济南,250100

来源:经贸实践,Economic & Trade,2019,Issue.3,37-38

资源类型:期刊论文

12. H ∞ state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCOPUS

作者:Wang J.; Ma S.; Zhang C.; Fu M.

作者机构:[Wang, J] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, China;[ Ma, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan, 250061, China;[ Fu, M] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan, NSW 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

13. A Novel Dehazing Method for Color Fidelity and Contrast Enhancement on Mobile Devices EI SCOPUS SCIE

作者:Wang, Ping; Fan, Qinglan; Zhang, Yunfeng; Bao, Fangxun; Zhang, Caiming

作者机构:[Wang, Ping; Fan, Qinglan; Zhang, Yunfeng] Shandong Univ Finance & Econ, Dept Comp Sci & Technol, Jinan 250014, Shandong, Peoples R China.; [Bao, Fangxun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Caiming] Shandong Univ, Dept Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.

来源:IEEE TRANSACTIONS ON CONSUMER ELECTRONICS,2019,Vol.65,Issue.1,47-56

资源类型:期刊论文

WOS:000457793800006

14. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

15. H state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses EI

作者:Wang, Jimin ;Ma, Shuping ;Zhang, Chenghui ;Fu, Minyue

作者机构:[Wang, Jimin ] Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing; 100190, China;[Zhang, Chenghui ] School of Control Science and Engineering, Shandong University, Jinan; 250061, China;[Ma, Shuping ] School of Mathematics, Shandong University, Jinan; 250100, China;[Fu, Minyue ] School of Electrical Engineering and Computer Science, The University of Newcastle, Callaghan; NSW; 2308, Australia

来源:Signal Processing,2019,Vol.154,159-167

资源类型:期刊论文

16. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

17. EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2019,Vol.37,Issue.2,261-277

资源类型:期刊论文

WOS:000455998900006

18. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

19. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

20. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

共 416 页, 8,311 条记录

TOP